Alert archive / Indiana / Heat Advisories in 2021
Heat Advisory 1, NWS Northern Indiana
NWS Northern Indiana issued this heat advisory at Aug 9, 2021, 3:29 PM EDT for 21 counties in Indiana; 8 counties in Ohio; 4 counties in Michigan. It took effect at Aug 10, 2021, 12:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Aug 9, 2021, 3:29 PM EDT (19:29 UTC)
- In effect from
- Aug 10, 2021, 12:00 PM EDT
- Expired
- Aug 10, 2021, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Northern Indiana
All 33 counties
Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.5 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 515 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.3
The text
As transmitted.
317 WWUS73 KIWX 091929 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 329 PM EDT Mon Aug 9 2021 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-100330- /O.NEW.KIWX.HT.Y.0001.210810T1600Z-210811T0000Z/ La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb- Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN- White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford- Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, Edwardsburg, Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, and Spencerville 329 PM EDT Mon Aug 9 2021 /229 PM CDT Mon Aug 9 2021/ ...HEAT ADVISORY IN EFFECT FROM NOON EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ TUESDAY... * WHAT...Heat index values from the upper 90s to 105. * WHERE...Portions of northern Indiana, southwest Michigan and northwest Ohio. * WHEN...From noon EDT /11 AM CDT/ to 8 PM EDT /7 PM CDT/ Tuesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
3 follow-up statements
967 WWUS73 KIWX 100247 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 1047 PM EDT Mon Aug 9 2021 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-101100- /O.CON.KIWX.HT.Y.0001.210810T1600Z-210811T0000Z/ La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb- Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN- White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford- Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, Edwardsburg, Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, and Spencerville 1047 PM EDT Mon Aug 9 2021 /947 PM CDT Mon Aug 9 2021/ ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ TUESDAY... * WHAT...Heat index values from the upper 90s to 105. * WHERE...Portions of northern Indiana, southwest Michigan and northwest Ohio. * WHEN...From noon EDT /11 AM CDT/ to 8 PM EDT /7 PM CDT/ Tuesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. * ADDITIONAL DETAILS...Heat advisory conditions are likely again Wednesday and Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
663 WWUS73 KIWX 100925 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 525 AM EDT Tue Aug 10 2021 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-101730- /O.CON.KIWX.HT.Y.0001.210810T1600Z-210811T0000Z/ La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb- Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN- White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford- Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, Edwardsburg, Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, and Spencerville 525 AM EDT Tue Aug 10 2021 /425 AM CDT Tue Aug 10 2021/ ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING... * WHAT...Heat index values from the upper 90s to 105. * WHERE...All of northern Indiana, portions of southwest Michigan and northwest Ohio. * WHEN...Today from noon EDT /11 AM CDT/ to 8 PM EDT /7 PM CDT/. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. * ADDITIONAL DETAILS...Heat advisory conditions are likely again Wednesday and Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
807 WWUS73 KIWX 101927 NPWIWX URGENT - WEATHER MESSAGE National Weather Service Northern Indiana 327 PM EDT Tue Aug 10 2021 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-110330- /O.NEW.KIWX.HT.Y.0002.210811T1700Z-210812T0000Z/ /O.CON.KIWX.HT.Y.0001.000000T0000Z-210811T0000Z/ La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb- Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN- White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford- Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- Including the cities of Michigan City, La Porte, South Bend, Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee, Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville, Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake, Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven, Monticello, Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles, Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, Edwardsburg, Marcellus, Sturgis, Three Rivers, White Pigeon, Mendon, Coldwater, Bronson, Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon, Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville, Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne, Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert, Ohio City, Lima, and Spencerville 327 PM EDT Tue Aug 10 2021 /227 PM CDT Tue Aug 10 2021/ ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY... * WHAT...Heat index values 95 to 105 degrees. * WHERE...Portions of northern Indiana, southwest Michigan and northwest Ohio. * WHEN...For the first Heat Advisory, until 8 PM EDT /7 PM CDT/ this evening. For the second Heat Advisory, from 1 PM EDT /noon CDT/ to 8 PM EDT /7 PM CDT/ Wednesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this heat advisory went out at Aug 9, 3:27 PM EDT, 2 minutes earlier.
Area forecast discussion, Aug 9, 3:27 PM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
327 PM EDT Mon Aug 9 2021
.SYNOPSIS...
Issued at 320 PM EDT Mon Aug 9 2021
A chance for strong to severe thunderstorms arrives during the
evening tonight and then a little later in the evening Tuesday
night. Heat and humidity continues through Thursday with heat
indices topping 100 degrees.
&&
.SHORT TERM...(This Evening through Tuesday)
Issued at 320 PM EDT Mon Aug 9 2021
An upper level low pressure system moves from Wisconsin into
Michigan between this afternoon and tonight. This is expected to set
off showers and thunderstorms after some recovery from morning
convection. The main focus for storms is expected to be a boundary
moving east and southeast from IL affecting areas especially west
of IN-15, but could extend farther east. There is some question
about if storms will be able to last through Lake MI as per the
NAMNest and 15z HRRR run, but will include some PoPs downstream of
the Lake in case it does. As it reaches our northwest counties
from Berrien south to White between 22z and 2z, storms will be
able to tap into 2000 to 4000 J/kg of SBCAPE as well as 30 kts of
effective shear. DCAPE ranges between 750 and 900 J/kg allowing
for a damaging wind gust potential especially since 0-3 km max
theta-e difference reaches 25C. The effective shear surpassing 30
kts, effective helicity surpassing 200 m2/s2, and LCLs below 1000m
increases the threat for a tornado with the storms coming in
especially if there are breaks in the line similar to a QLCS-type
set up. With PWATs above 1.8 inch, 850mb dewpoints above 10C, and
some large scale forcing to work with, storms will be able to
produce locally heavy rainfall, especially if training storms can
occur with boundary parallel flow. However, the storm motion is
expected to be quick enough and the antecedent conditions dry
enough to reduce the overall flood threat. Mid level lapse rates
may leave storms wanting as they only reach 5.5 to 6 C/km, but the
shear should be able to compensate allowing for at least some
sort of a severe hail chance.
Showers and storms may continue after midnight mainly east of IN-15
as SBCAPE stays over 1000 J/kg, but they will be on the downturn as
they encounter the NW OH area. The resulting cloud cover and the
continued humidity will provide a floor to the overnight lows
allowing them to fall into the low 70s to upper 60s.
Height rises follow as ridging is introduced for Tuesday morning and
into the first portion of the afternoon likely suppressing any pop-
up thunderstorm activity until the evening time frame. This will
allow more time to receive needed heat to achieve heat headlines
with heat indices rising up towards 100 in all locales and near 105
in our southwest. Have highs reaching 90 in many locations and the
low 90s in our southwest and within NW OH with low to mid 70 dew
points abounding.
The thunderstorm chances arrive between 21z and 03z in the
northwest, Tuesday, as storms fire along an outflow boundary and
form into a linear structure. Mid level lapse rates rise to between
6.5 and 7 C/km as soundings indicate dry mid levels, a set up
indicative of an EML. With marginal shear and helicity, but very
high 3 to 5 kJ/kg SBCAPE, storms will bring the threat for damaging
winds and large hail as they enter.
&&
.LONG TERM...(Tuesday Night through Monday)
Issued at 320 PM EDT Mon Aug 9 2021
The warm advection pattern continues for Wednesday with minimal
forcing noticeable in the mid levels. As such, we'll need to
watch for left over boundaries and MCVs. We'll still have plenty
of instability to work with, as well as marginal shear, and
potentially some 7C/km mid level lapse rates so damaging winds and
large hail would be the main threat. A little warmer 850mb temps
than Tuesday on Wednesday in this warm advection pattern may allow
a second day of heat headlines with many area's heat indices
rising above 100 as long as those thunderstorm chances hold off.
We have another day of high heat (90 degree Ts and 98-105 heat
indices) and storms on Thursday before the cold front pushes through
later Thursday night into Friday morning time frame. The weekend
looks dry and cooler with highs in the low to mid 80s and dew points
in the low 60s.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 105 PM EDT Mon Aug 9 2021
KIWX radar indicating stronger storms over northeast IL with
scattered showers in both the KSBN and KFWA vicinity...the
stronger storms expected to track E/NE and away from either
terminal so will begin with just a VCSH. HREF members indicating
convective complex expected to develop over northern IL this
evening and track southeast through the area. Still some
uncertainty in timing and spatial extent with best chances at KSBN
so for now will handle with a tempo group at KSBN and just vcts
for KFWA. Some potential for IFR ceilings in the wake of this
system but will keep at MVFR and adjust downward if warranted in
later issuances.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Heat Advisory from noon EDT /11 AM CDT/ to 8 PM EDT /7 PM CDT/
Tuesday for INZ003>009-012>018-020-022>027-032>034.
MI...Heat Advisory from noon to 8 PM EDT Tuesday for MIZ077>081.
OH...Heat Advisory from noon to 8 PM EDT Tuesday for OHZ001-002-004-
005-015-016-024-025.
LM...NONE.
&&
SYNOPSIS...Skipper
SHORT TERM...Roller
LONG TERM...Roller
AVIATION...JAL
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Aug 9, 8:29 AM EDT, 7 hours before
Hazardous Weather Outlook National Weather Service Northern Indiana 829 AM EDT Mon Aug 9 2021 INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001- 002-004-005-015-016-024-025-101230- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH- Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 829 AM EDT Mon Aug 9 2021 /729 AM CDT Mon Aug 9 2021/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan, northwest Ohio and the nearshore waters of southeastern Lake Michigan. .DAY ONE...Today and tonight. Thunderstorms are likely by late today and tonight. Severe storms are possible, especially near and west of highway 31. The storms may be accompanied by damaging winds, large hail and an isolated tornado. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms are possible each day Tuesday through Friday. The best chance for severe storms is Tuesday into early Tuesday night. The storms may be accompanied by damaging winds and large hail. Afternoon heat indices are expected rise to between 95 and 105 degrees Tuesday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 3:30 PM EDT | Special Weather Statement | IWX | Putnam | 15 min |
Nearby
Heat Advisories in Indiana, 2021Heat Advisories in Ohio, 2021Heat Advisories in Michigan, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.